# SDR SIMA20210527009

- Difficulty date: May 27, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 12,468 hours, 8,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCYPHOTOLUMINESCENT STRIPS L/H #1, #7, #8 AND R/H #2, #3, #12 MISSING END CAPS-C/A-REMOVED AND REPLACED EMEREGNCY PHOTOLUMINESCENT STRIPS L/H #1, #7, #8 AND R/H #2, #3, #12 IAW EMB 175 AMM 33-50-21, OPS CHECK GOOD.
